# SDR 95UAL900225

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322UA
- Make and model: Boeing 737322
- Aircraft serial: 23954
- Engine: Ge CFM56*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Handle
- Part number: 411N201611
- Condition: Broken
- Location: Pax Door
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER CREW, THE FORWARD ENTRY DOOR HANDLE HUB BROKE AND  HANDLE FELL OFF DOOR.  UNABLE TO OPEN FORWARD ENTRY DOOR FROM THE INSIDE.  REPLACED HUB ASSEMBLY.
